# SDR AALA20130905030

- Difficulty date: September 4, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 50,685 hours, 6,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Casbin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT ON SEAT 3C MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT ON SEAT 3C.  OPERATIONS CHECKED NORMAL.
